# SDR SWI2023F00058

- Difficulty date: May 6, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AUDIT OF 1C TASK CARD 53-160-301, INTERNAL ZONAL INSPECTION OF THE RIGHT MAIN LANDING GEAR WHEEL WELL (EWIS), FOUND THE RH HYDRAULIC FUSE BRACKET CRACKED.      (C-CHECK RO 6/20/2023)    REMOVED AND INSTALLED NEW BRACKET P/N 601R75278-11 FROM RIGHT MAIN LANDING GEAR WHEEL WELL REF CRJ200 SRM 51-42-06 AND DWG#601R75278 REV-G. COMPLIED WITH TASK CARD 51-900-1003-SKY.
